MAUDE Adverse Event Report: CAREFUSION V. MUELLER NEURO/SPINE SHADOW-LINE; SPINAL DISTRACTION SCREW

CAREFUSION V. MUELLER NEURO/SPINE SHADOW-LINE; SPINAL DISTRACTION SCREW
Model Number S-0088
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
Rust line material noted on the spinal distraction screws.Checked the boxes of 5 and notes some were rusted and others were not.Twenty eight screws removed from stock.V.Mueller at neuro/spine shadow-line spinal distraction screw sterile, 12mm ref-s-0088 llot 876501(7) 879272(2) 876505(6) ref-s-0089 lot 879299(4) 876473(5) 879298(4).

Brand Name
V. MUELLER NEURO/SPINE SHADOW-LINE
Common Device Name
SPINAL DISTRACTION SCREW
Manufacturer (Section D)
CAREFUSION
vemon hills IL 60061
MDR Report Key5744514
Report NumberMW5062990
Device Sequence Number3242
Product Code MQP
UDI-Device Identifier20885403004237
UDI-Public(01)20885403004237
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/20/2016
6 Devices were Involved in the Event: 1   2   3   4   5   6  
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-0088
Device Lot Number876504
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1